# SDR DALA2015090905495

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CRACKED LONGERON 16L, BS 1437 AT AFT ACCESORY COMPARTMENT.  LONGERON WAS REPLACED IAW SRM 53-14-4 AND 51-30-2, 51-30-5.
